Repositorio de producción científica de la Universidad de Sevilla

Exponential behavior of solutions to stochastic integrodifferential equations with distributed delays

 

Advanced Search
 
Opened Access Exponential behavior of solutions to stochastic integrodifferential equations with distributed delays
Cites

Show item statistics
Icon
Export to
Author: Diop, Mamadou Abdoul
Caraballo Garrido, Tomás
Ndiaye, Abdoul Aziz
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2015
Published in: Stochastic Analysis and Applications, 33(3), 399-412
Document type: Article
Abstract: In this work, we study the existence, uniqueness, and exponential asymptotic behavior of mild solutions to stochastic integrodifferential delay evolution equations. We assume that the non-delay part generates a C0-semigroup.
Size: 158.9Kb
Format: PDF

URI: http://hdl.handle.net/11441/29046

DOI: 10.1080/07362994.2014.1000070

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)